# SDR AALA20140707018

- Difficulty date: July 7, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 51,943 hours, 6,638 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201875202
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE EMER PATH LIGHT AT SEAT 9C INOPERATIVE.  UNDER SEAT CABLE DAMAGED.  REPLACED HARNESS FOR EMER PATH LIGHT AT SEAT 9C.  OPERATIONS CHECKED NORMAL.
